# SDR SIMA200729905

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 19,852 hours, 19,576 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO CRP FLIGHT ATTENDANT NOTICED BURNING ODOR IN CABIN.  FLIGHT DIVERTED TO AUS.  LANDED UNEVENTFULLY.  EMERGENCY WAS DECLARED.  DID NOT LAND OVERWEIGHT.  PERFORMED OPS CHECK OF A/C COOLING SYSTEM IAW AMM 21-20-00 RAN BOTH PACKS ON APU BLEED FOR 1 HR OPS CHECK WERE GOOD NO SMOKE IN COCKPIT OR CABIN.  RAN BOTH PACKS FOR 1HR ON ENG BLEEDS AGAIN COULD NOT DUPLICATE SMOKE PROBLEM.  CHECKED BOTH ENG FOR LEAKS NO INTERNAL OR EXTERNAL LEAKS NOTED AT THIS TIME.  REMOVED FLOOR BOARDS IN CABIN INCEPTED AC DUCTS NO DEFECTS FOUND.  FUNCTIONAL CHECK FLIGHT PASSED SATISFACTORY AIRCRAFT RETURN TO SERVICE.
